Alert archive / Florida / Severe Thunderstorm Warnings in 1995
Severe Thunderstorm Warning 347, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Nov 1, 1995, 5:32 PM CST for Santa Rosa County, Florida. It was in force for 58 min.
The area
The counties it named.
The facts
- Issued
- Nov 1, 1995, 5:32 PM CST (23:32 UTC)
- Expired
- Nov 1, 1995, 6:30 PM CST
- In force
- 58 min
- Issued by
- NWS Mobile, AL
- Area
- Whole counties
County Santa Rosa County, FL
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.5 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 798 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KMOB 012333 RRA SVRMOB FLC113-020030- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 532 PM CST WED NOV 1 1995 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SEVERE THUNDERSTORM WARNING EFFECTIVE UNTIL 630 PM CST FOR PEOPLE IN THE FOLLOWING LOCATION... IN NORTHWEST FLORIDA ...SANTA ROSA COUNTY AT 530 PM CST A SEVERE THUNDERSTORM WAS LOCATED JUST NORTHWEST OF MILTON AND WAS MOVING TOWARD THE NORTHEAST AT 15 MPH. THIS STORM WILL MOVE NORTH OF MILTON AND SOUTH OF ALLENTOWN DURING THE NEXT HOUR. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROXTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DON'T DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 2:06 PM CST, 3 hours 26 minutes earlier.
Area forecast discussion, Nov 1, 2:06 PM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 200 PM CST WED NOV 1 1995 LOOKS LIKE A WET FORECAST FOR THE NEXT TWO DAYS. BOTH NGM AND ETA IN GENERAL AGREEMENT. FRONT SLOWLY MOVES TOWARD FA AND SHOULD PUSH THROUGH DURING THE DAY FRIDAY. SERIES OF IMPULSES CONTINUE TO MOVE THROUGH FA THROUGH FRIDAY. WITH ABUNDANT MOISTURE PRESENT, CHANCE OF PRECIPITATION FOR THE NEXT TWO DAYS LOOKS GOOD. AIRMASS REMAINS UNSTABLE ACROSS FA AND SOME STORMS MAY APPROACH SEVERE LIMITS LATE TONIGHT THROUGH THURSDAY NIGHT, ESPECIALLY ACROSS NORTH SECTIONS OF FA. SATELLITE SHOWS THUNDERSTORMS RAPIDLY DEVELOPING (AS SEEN ON RADAR) JUST OFFSHORE OF MOBILE BAY. THESE STORMS WILL CONTINUE INTO THE EVENING HOURS AS PVA MOVES ACROSS THE AREA. WARM FRONT CONTINUES ACROSS THE MOBILE AREA. THE FRONT SHOULD MOVE SLOWLY NORTH. THIS WILL ALLOW TEMPERATURES ACROSS THE FA TO REMAIN STABLE THROUGH THE OVERNIGHT. WILL USE FWC NUMBERS FOR TEMPERATzURES AND UP THEIR NUMBERS FOR POPS. 1) 68/81/68/80 59 6554 2)68/80/68/80 60 7554 GB
Nearby
Severe Thunderstorm Warnings in Florida, 1995Every severe thunderstorm warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.